I have chemical sensitivity and cant take anything to help. I just don't know what to do. Nobody understands or wants to help me. I feel like I am going to die. Please help me. Please
How are you doing? It's been a while since you asked this question. Are you alright. You are correct you do need to do a very slow taper to get off Ativan that you have taken for 22 years. How much do you take? How long have you been tapering it, and how are you doing it? I mean how much have you reduced the dose by and how often? I need to know all that to help you.
Why do you say it has destroyed your life, in what ways? Have you told your Doc about this? Do you see a psychiatrist or a family Doc? I'm also wondering if your Doc is helping you to get off Ativan or are you trying to do it on your own?
I'm sorry I had to ask you so many questions, it's just that I can't help you without knowing a lot more things.
Hello there. You need to listen to your name, because yes he does. Let me start by saying I started drinking at 14 and only quit a little over five years ago and I am in my early 40's. I know what the power of addiction is and what it feels like to think you are dying. To want to die in fact. It took me three trips to treatment centers, a few times in the hospital, and almost dying before I quit. I could tell you my long story, but I want you to know you are not alone. There are many of us that have been, or are where you are. We understand and want to help. You will hear from many others who will share with you too, and I want you to know I realize it isn't easy. In fact I told someone earlier..I had to get to the point in my life, due to my children, that I had to grag the bull (alcohol) by the horns and drag him down to the ground where he belonged. I had too. It was killing me. My friends and family didn't think I was going to live. And I refused to allow my children to watch me drink like that anymore. If I can do it..anybody can do it. It doesnt matter if it is a pill or if it is alcohol, or heroin, or whatever. If something is making you this miserable and you feel like you are going to die, you need to do something about it. And you can hon. Doesn't mean it is going to be easy. It wasn't easy for me. It was hard as heck. The hardest thing I've ever had to do. Literally. I craved and needed that alcohol. Didn't matter that it was killing me. Didn't matter that it was upsetting to my children. Addiction is like that. We don't realize when we're in it what it is doing to us and to others. When you take a moment and stop..just stop and think to yourself... this is making me feel like I want to die. Do you really want to live the rest of your life like this? There is hope for you. All you have to do is have a tiny glimpse of it. Just a little. You can take teeny tiny baby steps if you have to. But you can do this Jesuslovesme. You don't have to feel this way anymore. There are support groups out there. AA, Na... ect. that have people going through the same things you are going through that can help you. Encourage you. Support you. I've been there. I got tremendous support and love and help. I've been to counseling too. I had to do it all, but it was so worth it. And the good Lord has blessed me with children that love me and have great relationships with me now. And after I quit drinking I was blessed with another child. And a husband that loves me. Please don't give up. Please don't feel ashamed. We've all walked down paths we're not proud of or happy about. And some of us are still there struggling to get it right. But with a little hope and allot of prayers you can do this too, and I will be praying for you hon. You hang in there. And I am here for you, as well as others, if you need us anytime. Ruth
Hi, I've just read your post, and it brought me to tears. Withdrawls can feel like your own private hell, I know because I have been in that hell myself. I ended up in hospital, bp and hr through the roof, phycosis, hallucinations, etc... bad bad sh*t. What did my Dr do? He put me right back on benzo( ativan) and told me I will probabley be on it for the rest of my life. I hate that, but I've made peace with it. Its now just a part of my life, like food or water. Please don't suffer if you don't have to. Many people are on meds for the rest of their lives, and if it helps you, there is no shame in that. Please talk to a proffesional, life is worth living, I am praying for you sweety. A friend, Taylor
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Multiple Chemical Sensitivity - I recently put in cellulose insulation, it is not an option to have?
Posted 18 Oct 2009 • 1 answer
Multiple Chemical Sensitivity - Has anyone had or know someone who has had a reaction to the use of?
Posted 30 Jan 2010 • 2 answers
What the names of meds for someone with chemical imbalance.I became dependant on hydrocodone for its
Posted 27 Oct 2011 • 2 answers
Posted 25 Jul 2013 • 2 answers
Posted 9 Mar 2016 • 1 answer